# SDR DALA2019010700073

- Difficulty date: January 5, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 59,600 hours, 21,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0891962) DURING INSPECTION FOUND EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED OR MISSING. REINSTALLED OVERHEAD EXIT SIGN AT 22CD.
